Hey, running wild:
That's several products you listed. Did you start on low doses of all of them, just a few, or maybe only one?
My thinking is it's probably best to start with a single supplement, at a low dose, and slowly ramp up. If symptoms arise/worsen, stop the product, wait maybe three days (or, a few days after symptoms subside), then try again.
That's very slow, of course, but that may offer more insight into what's causing what.
As to whether your symptoms are/might be related to the new supplements, to me, the answer is absolutely, positively, unequivocally, 100% ... possibly.
I've no doubt your doctor is sincere and wants to help, but I find it odd to consider a reaction "doubtful." Based on what? (rhetorical) "Absence of proof isn't proof of absence," as the saying goes. You know your body better than any doctor, so I'd trust your own intuition. That, in conjunction with the above experimentation.
Finally, I'd suggest working to get your elimination pathways working as good as you can first, before adding other things -- especially the binder. Taking a binder (which can be constipating) along with something to help constipation might, at best, cancel out each other. At worst, the binder may worsen constipation.
That's my free advice and it's worth every penny!
Wishing you great success!
Post Edited (The Dude Abides) : 9/20/2023 12:00:03 PM (GMT-8)